Journal of the Mathematical Society of Japan

Cohomology for groups of rank $_{p}G=2$ and Brown-Peterson cohomology

Nobuaki YAGITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 45, Number 4 (1993), 627-644.

Dates
First available: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227105055

Digital Object Identifier
doi:10.2969/jmsj/04540627

Mathematical Reviews number (MathSciNet)
MR1239340

Zentralblatt MATH identifier
0809.20042

Subjects
Primary: 55N20: Generalized (extraordinary) homology and cohomology theories
Secondary: 20J06: Cohomology of groups 55R40: Homology of classifying spaces, characteristic classes [See also 57Txx, 57R20]

Citation

YAGITA, Nobuaki. Cohomology for groups of rank p G = 2 and Brown-Peterson cohomology. Journal of the Mathematical Society of Japan 45 (1993), no. 4, 627--644. doi:10.2969/jmsj/04540627. http://projecteuclid.org/euclid.jmsj/1227105055.


Export citation